# SDR DALA2022072105056

- Difficulty date: July 20, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N3759
- Make and model: Boeing 737832
- Aircraft serial: 30815
- Aircraft time: 67,901 hours, 25,075 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2328871) DURING INSPECTION FOUND ENLOGATED HOLES ON FWD POSITION (3 EAS) ALSO ENLOGATED HOLES AFT POSITION (4 EAS) AT ACCESS PANEL 193D. ACCESS PANEL 193D WAS REPAIRED PER B737-800 SRM 51-70-05 -2R PROCEDURE 6 REPAIR 6 & B737-800 SRM 51-70-05-2R PROCEDURE 8 REPAIR 8.
